Volume 32, Issue 1
On Copositive Approximation in Spaces of Continuous Functions II: The Uniqueness of Best Copositive Approximation

A. K. Kamal

Anal. Theory Appl., 32 (2016), pp. 20-26

Published online: 2016-01

Preview Full PDF 846 5226
Export citation
  • Abstract
This paper is part II of "{On Copositive Approximation in Spaces of Continuous Functions}". In this paper the author shows that if Q is any compact subset of real numbers, and M is any finite dimensional strict Chebyshev subspace of C(Q) then for any admissible function $f\in C(Q)\backslash M,$ the best copositive approximation to $f$ from M is unique.
  • Keywords

Strict Chebyshev spaces best copositive approximation change of sign

  • AMS Subject Headings

41A65

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-32-20, author = {A. K. Kamal}, title = {On Copositive Approximation in Spaces of Continuous Functions II: The Uniqueness of Best Copositive Approximation}, journal = {Analysis in Theory and Applications}, year = {2016}, volume = {32}, number = {1}, pages = {20--26}, abstract = {This paper is part II of "{On Copositive Approximation in Spaces of Continuous Functions}". In this paper the author shows that if Q is any compact subset of real numbers, and M is any finite dimensional strict Chebyshev subspace of C(Q) then for any admissible function $f\in C(Q)\backslash M,$ the best copositive approximation to $f$ from M is unique.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2016.v32.n1.2}, url = {http://global-sci.org/intro/article_detail/ata/4651.html} }
TY - JOUR T1 - On Copositive Approximation in Spaces of Continuous Functions II: The Uniqueness of Best Copositive Approximation AU - A. K. Kamal JO - Analysis in Theory and Applications VL - 1 SP - 20 EP - 26 PY - 2016 DA - 2016/01 SN - 32 DO - http://doi.org/10.4208/ata.2016.v32.n1.2 UR - https://global-sci.org/intro/article_detail/ata/4651.html KW - Strict Chebyshev spaces KW - best copositive approximation KW - change of sign AB - This paper is part II of "{On Copositive Approximation in Spaces of Continuous Functions}". In this paper the author shows that if Q is any compact subset of real numbers, and M is any finite dimensional strict Chebyshev subspace of C(Q) then for any admissible function $f\in C(Q)\backslash M,$ the best copositive approximation to $f$ from M is unique.
A. K. Kamal. (1970). On Copositive Approximation in Spaces of Continuous Functions II: The Uniqueness of Best Copositive Approximation. Analysis in Theory and Applications. 32 (1). 20-26. doi:10.4208/ata.2016.v32.n1.2
Copy to clipboard
The citation has been copied to your clipboard